On the chromatic number of generalized Kneser hypergraphs

Research output: Journal PublicationArticlepeer-review

2 Citations (Scopus)


The generalized Kneser hypergraph KG r (n,k,s) is the hypergraph whose vertices are all the k-subsets of {1,…,n}, and edges are r-tuples of distinct vertices such that any pair of them has at most s elements in their intersection. In this note, we show that for each non-negative integers k,n,r,s satisfying n≥r(k−1)+1, k>s≥0, and r≥2, we have [Formula presented],which extends the previously known result by Alon–Frankl–Lovász.

Original languageEnglish
Pages (from-to)150-155
Number of pages6
JournalEuropean Journal of Combinatorics
Publication statusPublished - Oct 2019
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On the chromatic number of generalized Kneser hypergraphs'. Together they form a unique fingerprint.

Cite this